The article you requested is

Effect of Ribavirin, in Combination With Interferon in Patients With Hepatitis C, on the Bleeding Risk Associated With Selective Serotonin Reuptake Inhibitors

J Clin Psychiatry 2008;69(4):679-680 [letter]

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: We read with great interest the recent article by Martin et al.1 reporting that the bleeding risk associated with use of selective serotonin reuptake inhibitors (SSRIs) during antiviral therapy for chronic hepatitis C (CHC) is lower than that previously reported.2 Several reports had revealed the increasing risk of bleeding, including retinal hemorrhages or gastrointestinal bleeding, by administrating SSRIs to patients receiving interferon- α therapy.3–6 Ribavirin was used in combination with interferon in the treatment of patients with CHC in the study by Martin et al.1